Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Bownik, Marcin
and
Hoover, Kenneth R.
2009.
Dimension Functions of Rationally Dilated GMRAs and Wavelets.
Journal of Fourier Analysis and Applications,
Vol. 15,
Issue. 5,
p.
585.
Bownik, Marcin
and
Speegle, Darrin
2010.
Linear independence of Parseval wavelets.
Illinois Journal of Mathematics,
Vol. 54,
Issue. 2,
Gupta, Anubha
and
Joshi, ShivDutt
2011.
Two-channel nonseparable wavelets statistically matched to 2-D images.
Signal Processing,
Vol. 91,
Issue. 4,
p.
673.